The nilstufe of rank two torsion free groups

Feigelstock, Shalom: The nilstufe of rank two torsion free groups. Acta scientiarum mathematicarum, (36) 1-2. pp. 29-32.(1974)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 1-2
Page Range: pp. 29-32
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 32. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12

Actions (login required)

View Item View Item